Phoenix Rising supports the Millions Missing global day of protest
Phoenix Rising is delighted to support the demands being made in the ME/CFS community’s first-ever global day of protest …
Discuss the article on the Forums.

Can welchol make you feel worse? On Shoemaker protocol.

Discussion in 'Addressing Biotoxin, Chemical & Food Sensitivities' started by skyfall, Jan 27, 2017.

  1. skyfall

    skyfall

    Messages:
    59
    Likes:
    42
    I have been sick for 3 years now, and all my symptoms started after a miscarriage. Fast forward to last year and I finally found a doctor I thought could help me. After testing he concluded he thinks mold is my major problem and still isn't certain about lyme.

    The first step we took is testing my house. I was living with my parents and their scoring was outrageous. My doctor and I discussed how I really needed to get away from mold before I could really begin healing.

    I have finally found alternative housing which included me moving across the country to live with a friend who had a complete remediation done and whose levels of mold in her house are almost non existent.

    I figured this would be a great place to start and to heal, and I began taking my welchol after arriving this week. I took welchol instead of csm as I have gallstones and my doctor wanted something a little more mild for my stomach.

    Day 1 I took and felt a little odd but it subsided after an hour. I took it again today and felt really odd. I get really bad tight sensations by the temples, I feel like I am wobbling when I walk and like I feel like a drunk person who cant walk straight nor hold balance. About 3 hours after taking I literally felt like I was burning up.
    I have taken my temperate since which feels normal, but I literally feel like I am running a fever even though I am not. My friend even says I feel warm, but my temperature is normal.

    I am in bed tonight and literally feel super hot in areas, get random stabbing pains, tingling, and all sorts of weird sensations all over. My by far worst symptom from the start has been brain fog and constantly feeling spaced out. I feel it 24/7, and this welchol makes me feel even more toxic. I don't know if this is a good thing or it is working.

    Has anyone experienced something similar? I have emailed my doctor but don't want to keep taking something that could be dangerous for me. I don't think it is a side effect because what I am feeling is not a listed side effect of this med.
     
  2. Ninan

    Ninan Senior Member

    Messages:
    511
    Likes:
    313
    I haven't tried Welchol but I know lots of people, especially if you have other issues like lyme infections, cannot tolerate it. This blog has lots of good info on binders etc: http://biotoxinjourney.com
     
  3. Forebearance

    Forebearance Senior Member

    Messages:
    561
    Likes:
    351
    Great Plains, US
    I hope you feel better soon, @skyfall .

    I can't tolerate strong binders, personally. I have had to use Benefiber and even gentler things like oatmeal and apples. One thing that is between the prescription drugs and the soluble fiber is phytosterols. They are found at health food stores in the cholesterol lowering section.
     
    Ninan likes this.

See more popular forum discussions.

Share This Page